Correction to my paper: “Tensor products in the category of convergence spaces” [Comment. Math. Univ. Carolin. 13 (1972), 693-709]

Jan Pavelka

Commentationes Mathematicae Universitatis Carolinae (1974)

  • Volume: 015, Issue: 4, page 781-782
  • ISSN: 0010-2628

How to cite

top

Pavelka, Jan. "Correction to my paper: “Tensor products in the category of convergence spaces” [Comment. Math. Univ. Carolin. 13 (1972), 693-709]." Commentationes Mathematicae Universitatis Carolinae 015.4 (1974): 781-782. <http://eudml.org/doc/16664>.

@article{Pavelka1974,
author = {Pavelka, Jan},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {4},
pages = {781-782},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Correction to my paper: “Tensor products in the category of convergence spaces” [Comment. Math. Univ. Carolin. 13 (1972), 693-709]},
url = {http://eudml.org/doc/16664},
volume = {015},
year = {1974},
}

TY - JOUR
AU - Pavelka, Jan
TI - Correction to my paper: “Tensor products in the category of convergence spaces” [Comment. Math. Univ. Carolin. 13 (1972), 693-709]
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1974
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 015
IS - 4
SP - 781
EP - 782
LA - eng
UR - http://eudml.org/doc/16664
ER -

NotesEmbed ?

top

You must be logged in to post comments.